# SDR P2EA97051

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, NR 2 ENGINE OUTBOARD FORWARD COWL, FORWARD HORIZ LATCH ATTACH BRACKET IS CRACKED.  REMOVED NR 2 ENGINE OUTBOARD FORWARD HORIZ LATCH ATTACH BRACKET, FABRICATED, TREATED, INSTALLED NEW ATTACH BRACKET IAW SRM 54-10-1.  (M)
